中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: A geometric theory on the elasticity of bio-membranes
作者: Tu, ZC ;  Ou-Yang, ZC
刊名: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
出版日期: 2004
卷号: 37, 期号:47, 页码:11407-11429
关键词: LIPID BILAYERS ;  VESICLES ;  MODEL ;  DOMAINS ;  MODULI
学科分类: Physics
通讯作者: Tu, ZC , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Chinese Acad Sci, Grad Sch, Beijing 100864, Peoples R China; Tsing Hua Univ, Ctr Adv Study, Beijing 100084, Peoples R China
英文摘要: The purpose of this paper is to study the shapes and stabilities of bio-membranes within the framework of exterior differential forms. After a brief review of the current status of theoretical and experimental studies on the shapes of bio-membranes, a geometric scheme is proposed to discuss the shape equation of closed lipid bilayers, the shape equation and boundary conditions of open lipid bilayers and two-component membranes, the shape equation and in-plane strain equations of cell membranes with cross-linking structures, and the stabilities of closed lipid bilayers and cell membranes. The key point of this scheme is to deal with the variational problems on surfaces embedded in three-dimensional Euclidean space by using exterior differential forms.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000225664800011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13966
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
A geometric theory on the elasticity of bio-membranes.pdf(216KB)----开放获取View Download

Recommended Citation:
Tu, ZC,Ou-Yang, ZC. A geometric theory on the elasticity of bio-membranes[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,2004,37(47):11407-11429.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Tu, ZC]'s Articles
 [Ou-Yang, ZC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Tu, ZC]‘s Articles
 [Ou-Yang, ZC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: A geometric theory on the elasticity of bio-membranes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace